# SDR SWAA2013061017038

- Difficulty date: June 6, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 27,289 hours, 16,011 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL SUPPORT ANGLE CRACKED OTBD OF NR 3 FLAP TRACK.  R & R BRACKET ASSY IAW SRM.
